# SDR 325132566

- Difficulty date: December 12, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030MC02
- Condition: Inoperative
- Location: Cockpit
- Part time: 31 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BACK LIGHT BUTTON INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM
